It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 Showing 101 - 120 of 125 for muscle aches from lipitor. (0.023 seconds)


Lipitor???
May 14, 2009
... and the side effects do not vary much, especially with higher doses. I think my doctor tests for muscle damage. I doubt that aches and pains from statin use would affect the test results. Somehow I think the test shows only significant muscle damage, once it has ocurred. I'll have to look into it. ... (9 replies)
... Oh yeah that stuff can cause "major" digestive problems . When I was taking it many foods would go right thru me and I had better be near a bathroom about 30 minutes after eating .It felt like your insides were going to explode if you didn't get to the bathroom , not a great feeling. Never had heart burn per seh but food would go right thru me and stuff like dairy... (4 replies)
... in nearly every muscle in my body or so it seems, if there is a link. ... (4 replies)

... My mom is 80 yrs. old, she told her doctor she wanted to go off Lipitor due to muscle aches, so he prescribes Zocor which interacts with her Coumadin! ... (0 replies)
Muscle Pains
Sep 30, 2008
... My landlord takes 80mg of Lipitor and his cholesterol is down to 90 total or so. At least thats what he tells me. Mine was 189 but my LDL was 100 and HDL 39 so I dunno if thats bad or not. ... (3 replies)
... You can break the pill in half (10 mg), that is what my cardio doc suggested. He said we can always work upward if 10 mgs does not lower the numbers. I take 10 mg of PRAVACHOL before going to bed, and my cholesterol numbers are always approx around 200. I also take NIACIN, 3 enteric coated fish oil tablets, and 2 capsules of KYOLIC Garlic. (I do not watch my diet and drink... (2 replies)
... Just got my labs back-not terrible....but the LDL could be better. I'm not sure I can do much better with my diet...I've already given up just about everything that really taste wonderful to me.:( Total Cholesterol -230 HDL- 49 LDL-156 Triglycerides-122 The above numbers are with taking nothing really for cholesterol....but I do have a prescription for pravastatin... (2 replies)
Crestor
Oct 31, 2006
... Crestor is the strongest "STATIN" you can get , works on the liver like all statins do . A lot of studies do not even reccomend trying to control levels in people over 75 years of age . Don't know how high your levels are but if they are only moderately high like say 230 or so maybe something like cinnamon capsules would help , and this is a proven alternative done thru... (14 replies)
Crestor
Oct 28, 2006
... You are 81, right? My FIL also had a history of high cholesterol and had triple bypass when he was in his mid 60's. He developed dementia when he was 80 and was taking Zocor along with a half-dozen other prescription drugs. A decision was made to eliminate the Zocor. He will celebrate his 86th birthday in a few months. Of course, he does not realize it will be his 86th... (14 replies)
Crestor
Oct 27, 2006
... through the intestines and not the liver. It took it only 8 days for the side effects to catch up to me once again. By once again, means that the side effects of Lipitor and other Satin drugs I was taking, came back again with a vengeance hitting me with muscle aches and fatigue that put me in a spiral that is undescribable. ... (14 replies)
... Hello Bigdobe I find your story very intriguing as your TC/HDL ratio at the time of your stroke was 4.1 which is not too bad. Aside from the high Lp(a) and high CRP, did you have any other risk factors?? (95 replies)
... I developed muscle aches. I have stopped taking it too. Get away from the statins. Take a look at Red Rice Yeast or Guggul. Good luck! ... (2 replies)
320 &37
Jan 14, 2001
... I can't imagine anyone taking the statin drugs for 6 years and feeling even half the rotten way I felt while taking various drugs from that drug family i.e. Lipitor, Baycol, Zocor. ... (9 replies)
... donsabi....My husband was on Lipitor for almost 7 yrs. Around the 2nd yr. he developed severe muscle pains and was constantly tired, but we never associated it with the Lipitor, and of course the dr. at that time said NO way was it the statin. ... (46 replies)
... years before I had serious problems from it combined with Tricor... ... (17 replies)
... Okay Di, here is a short and sweet listing of what I lived with for six months while taking lipitor: Joint aches, muscles in my back knotted up so tight and sore that I couldn't stand upright (this is a condition of severe muscle breakdown known medically as rhabdomyolosis,in which protein from muscle tissue breakdown is passed through the kidneys and will cause permanent... (6 replies)
Abnormal ck level
Aug 19, 2011
... pains from that. ... (3 replies)
... six days after taking it had moderate muscle and joint aches and extreme tiredness making it very difficult to exercise. ... (3 replies)
... I'm repeating myself here from another thread, but feel it's noteworthy here as well. ... (46 replies)
... Only been on it for a couple of weeks though . I took red yeast rice for a little while but was still having the aches and the agravating of my peripheral neuropathy which was caused originally by the wonderful lipitor . ... (9 replies)


Associated Tags: lipitor, niaspan, pravachol, pravastatin, zocor

Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 04:09 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!